A general approach to the calculation
Doklady Akademii Nauk, Tome 283 (1985) no. 5, pp. 1135-1138
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_283_5_a26,
author = {A. M. Rozen and V. V. Ilyushchenko and S. I. Golub and M. B. Veisblat},
title = {A general approach to the calculation},
journal = {Doklady Akademii Nauk},
pages = {1135--1138},
year = {1985},
volume = {283},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_283_5_a26/}
}
A. M. Rozen; V. V. Ilyushchenko; S. I. Golub; M. B. Veisblat. A general approach to the calculation. Doklady Akademii Nauk, Tome 283 (1985) no. 5, pp. 1135-1138. http://geodesic.mathdoc.fr/item/DAN_1985_283_5_a26/